# SDR CHQA201100007

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 24,577 hours, 19,295 cycles
- Engine: Allsn AE3007A
- Engine time: 15,166 hours, 13,196 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT ON CLIMBOUT, HEARD A NOISE THAT SOUNDED LIKE A PANEL WAS OPEN OR THAT THE NOSE LANDING GEAR DOORS HAD NOT CLOSED.  THE VIBRATION COULD BE FELT THROUGH THE COCKPIT FLOOR AND THE FLIGHT ATTENDANT REPORTED BEING ABLE TO HEAR IT IN THE FORWARD CABIN.  THE NOISE WENT AWAY AS THE AIRCRAFT CLIMBED THROUGH 10,000FT.  THE AIRCRAFT CONTINUED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR AREA AND FOUND NO DEFECTS.  THE AIRCRAFT WAS PLACED ON JACKS AND SEVERAL GEAR SWINGS WERE PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN TEST FLOWN WITH NO FURTHER DEFECTS BEING NOTED.
